Rome, June 5, 2021 – La myocarditis it can be a rare vaccine side effect anti Covid Pfizer-BioNTech negli teenagers, according to pediatricians who reported seven cases across the United States. The previously healthy adolescents, all males, developed chest pain within four days of their second dose. MRI exams showed myocarditis or inflammation of the heart muscle.
“Fortunately, none of our patients were seriously ill,” the authors reported Friday in Pediatrics. The symptoms of the boys resolved, “fortunately, quickly” with the drugs. He also spoke on the subject Gianni Rezza, Director General of Prevention of the Ministry of Health, in the press conference on the analysis of the data of the Regional Monitoring on the Covid-19 epidemic: “There are still no definitive assessments. This onset of myocarditis has been reported very recently, especially in people under the age of 20 (16-20 years). Typically it is apparently mild myocarditis, which resolve within a few weeks. When we go for vaccine monitoring, we find that there is an underlying incidence of these diseases that is not being assessed and known. Attempts are being made to evaluate excess myocarditis in that age group, especially in male boys. At the moment, however, there are no definitive data “.
“Someone – adds Rezza – argues that since young people do not incur a serious disease, perhaps it is not worth vaccinating them. But before expressing a definitive judgment on this, taking into account that it is often young people who drive the epidemic, I would say to wait for more complete data”.
© All rights reserved